| Model Number |
37602 |
| Medical Device Problem Codes |
Failure to Deliver Energy (1211); Low impedance (2285)
| Health Effect - Clinical Code |
Muscular Rigidity (1968)
| Date of Event |
02/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the patient exhibited low impedances in the left implantable pulse generator (ipg) in bipolar mode on electrodes 1 and 2.In monopolar configuration, the impedances for electrodes 1 and 2 were 768 ohms, while bipolar readings were "low" and indicated as "red" on the tablet.The patient was admitted to the emergency room for unknown reason and the physician ordered an mri.The manufacturer representative was contacted to check the device and turn it off prior to the mri scan.Upon checking impedance, the manufacturer representative (rep) recommended do not perform an mri due to the short circuit.The patient is currently programmed with group b case +, 1- at 60 microseconds, 85 hz, and 1.8v.The representative noted that the patient is rigid and not receiving therapy on their current programming.Technical support reviewed programming options considering the impedance issues.The only diagnostic performed was checking impedances, and no other troubleshooting was conducted.No interventions were taken to resolve the issue, and it remains unresolved at the time of this report.
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep reported that the cause of the low impedance was not known.Issue is ongoing, no actions were taken as of now to resolve the issue.
Additional Manufacturer Narrative